Advertisement

Lo Loestrin Fe Overdose

If you take too much Lo Loestrin Fe, overdose symptoms may include nausea, vomiting, and vaginal bleeding. Although an overdose is not likely to cause serious problems, the effects will depend on how much was taken and whether it was combined with other substances. Treatment options will likely consist of treating any symptoms that occur as a result of the overdose.

Can You Take Too Much Lo Loestrin Fe?

Lo Loestrin™ Fe (norethindrone/ethinyl estradiol) is a prescription birth control pill. The effects of an overdose on this contraceptive will vary, depending on a number of factors, including the Lo Loestrin Fe dosage and whether it was taken with any other medications or substances.
If you or someone else happens to take too much Lo Loestrin Fe, seek immediate medical attention. Keep this and all other medications out of the reach of children and pets.

Effects of an Overdose

In women and girls (even young children), an overdose of Lo Loestrin Fe may cause vaginal bleeding. An overdose of any birth control pill may cause nausea and vomiting. In most cases, no serious or long-term consequences would be expected.

Treating an Lo Loestrin Fe Overdose

It is not known how best to treat a Lo Loestrin Fe overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Even though an overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have taken too much of this birth control pill.
Last reviewed by: Kristi Monson, PharmD
Advertisement
9 Signs You May Have Hyperactive-Impulsive Type Adult ADHD